Pain.. womb kickin back in? lol

Post new topic Reply to topic
Suzannex
Junior Member
Junior Member
Joined: 28 Nov 2007
Posts: 23
Reply with quote Back to top
Posted: Thu Mar 06, 2008 6:48 am 
Post subject: Pain.. womb kickin back in? lol
Monday and tuesday i could barely stand. Neutral pain in my left side.
The doctor explained me because ive had the depro injection (which ended last summer btw)

Only now its wearing off probably.. thats what the pain is. (as she couldnt find any other reasons)

I was just wondering if anyone else has had this? or something.
I must admit i got abit excited Neutral becuse ive been trying for a good 7 months with no luck so im hoping now the next few months... hopefuly the injections out of my system and everythings working...

you never know.

Thanks!!
Casstia
Guru Member
Guru Member
Joined: 04 Mar 2008
Posts: 964
Reply with quote Back to top
Posted: Thu Mar 06, 2008 8:27 am 
Post subject:
Hi Suzanne

I was on Depo for five years and came off 2 years ago. Its safe to say that for the first year at least you get all sorts of side affects and aches and pains that are attributable to your body trying to get used to not having the depo injection. Do be patient tho as I was advised to come off the depo by my doctor well over a year before I wanted to start trying. x
tinkerbell123
Guru Member
Guru Member
Joined: 20 Feb 2008
Posts: 1023
Reply with quote Back to top
Posted: Thu Mar 06, 2008 10:15 am 
Post subject:
HI I WAS ON THE DEPO FOR 5 YEARS AND HAD LAST INJECTION NOV 06 AND STILL TRYING, IT DOES TAKE A LIL LONGER THAN OTHER METHODS TO FALL PREGNANT(BT WORTH IT IN THE END)
THE SIDE AFFECTS ARE HORRIBLE AND WOULDNT RECOMEND THE DEPO TO MY WORST ENEMY HA HA
GOOD LUCK XX
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Trying to Conceive All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular